BibTeX record journals/dmgt/LiangRX19

download as .bib file

@article{DBLP:journals/dmgt/LiangRX19,
  author    = {Meilian Liang and
               Stanislaw P. Radziszowski and
               Xiaodong Xu},
  title     = {A note on upper bounds for some generalized Folkman numbers},
  journal   = {Discussiones Mathematicae Graph Theory},
  volume    = {39},
  number    = {4},
  pages     = {937--950},
  year      = {2019},
  url       = {https://doi.org/10.7151/dmgt.2120},
  doi       = {10.7151/dmgt.2120},
  timestamp = {Mon, 17 Jun 2019 17:02:00 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/dmgt/LiangRX19},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics